# SDR 97ZZZM153

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE LOWER SIDE OF INBOARD FLAP FIXED VANE IN PATCH AREA.  REMOVED AND REPLACED LT INBOARD VANE USING TORQUE WRENCH A-042 IAW DC9 MM 27-31-3.
